# SDR HEEA0012256

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Gauge
- Part number: 407375003007
- Condition: Erratic
- Location: Eng Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE GAUGE READING ERRATIC.
